# SDR 08FDEA00028

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING SUSPECT CRACKED.   REPAIR CARRIED OUT AS PER SRM 53-40-00 FIGURE 23 VOLUME I AND FEDEX EA 1-5340-117249.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
